# SDR AALA20100212TUL06

- Difficulty date: February 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STATION 160 AT OUTBOARD HAT CHANNEL.  INSTALLED NEW NUMBER 4 LEFT LONGERON STATION 148 TO 190 PER SRM 53-02-00 AND SRM 51-30-00.
